MAUDE Adverse Event Report: STERILMED, INC.; ARTHROSCOPE

STERILMED, INC.; ARTHROSCOPE
Model Number SMI7205305
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/18/2019
Type of Reportable Event Malfunction
Event or Problem Description
Surgeon was performing a shoulder arthroscopy when he entered the shoulder with the power shaver and noticed the shaver blade to be scratched and dented.Surgeon asked or team if shaver blade was a refurbished blade.Circulator confirmed that the shaver was refurbished.Circulator obtained a brand new shaver blade from shelf and switched out the shaver blades.

Brand Name
NA
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire pkwy n ste 2
plymouth MN 55446
MDR Report Key8878747
Report Number8878747
Device Sequence Number216281
Product Code HRX
UDI-Device Identifier10888551041607
UDI-Public(01)10888551041607
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/22/2019
Report Date (Section F) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSMI7205305
Device Catalogue NumberSMI7205305
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/09/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient Weight115
Date Report Sent to FDA07/22/2019